# SDR DALA2020122804321

- Difficulty date: December 24, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON MAIN DOOR FWD HINGE FITTING, L=0.052 IN AT LT MAIN LANDING GEAR (1 EA).  CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS LOCATED ON MAIN DOOR FWD HINGE FITTING IN AT LT MAIN LANDING GEAR, AS PER PRI 588719-14AD.
